Items where Author is "Naszódi, Márton"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 6.


Lángi, Zsolt and Naszódi, Márton and Pach, János and Tardos, Gábor and Tóth, Géza (2015) Separation with restricted families of sets. JOURNAL OF COMBINATORIAL THEORY SERIES A. ISSN 0097-3165 (Submitted)

Lángi, Zsolt and Naszódi, Márton (2015) On multiple Borsuk numbers in normed spaces. STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA. ISSN 0081-6906 (Submitted)

Jimenez, Hugo and Naszódi, Márton and Villa, Rafael (2014) Push forward measures and concentration phenomena. Mathematische Nachrichten, 287 (5-6). pp. 585-594. ISSN 0025-584X

Bezdek, Károly and Naszódi, Márton (2014) Spindle Starshaped Sets. AEQUATIONES MATHEMATICAE. ISSN 0001-9054

Lángi, Zsolt and Naszódi, Márton and Talata, István (2012) Ball and spindle convexity with respect to a convex body. Aequationes Mathematicae, 85 (1-2). pp. 41-67. ISSN 0001-9054 (print version), 1420-8903 (electronic version)


Bezdek, Károly and Böröczky, Károly and Daróczy Kiss, Endre and Joós, Antal and Kertész, Gábor and Kiss, György and Lángi, Zsolt and Naszódi, Márton and Visy, Balázs (2007) Diszkrét geometria és geometriai konvexitás = Discrete geometry and geometric convexity. Project Report. OTKA.

This list was generated on Wed Oct 7 17:46:53 2015 CEST.